Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 925742, 5 pages
http://dx.doi.org/10.1155/2013/925742
Research Article

Homotopy Characterization of ANR Function Spaces

Fakulteta za Matematiko in Fiziko, Jadranska Ulica 19, 1111 Ljubljana, Slovenia

Received 5 May 2013; Accepted 25 August 2013

Academic Editor: Yongsheng S. Han

Copyright © 2013 Jaka Smrekar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Mardešić, “Absolute neighborhood retracts and shape theory,” in History of Topology, I. M. James, Ed., chapter 9, pp. 241–269, North-Holland, Amsterdam, Netherlands, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. Kuratowski, “Sur les espaces localement connexes et peaniens en dimensions n,” Fundamenta Mathematicae, vol. 24, no. 1, pp. 269–287, 1935. View at Google Scholar
  3. J. Milnor, “On spaces having the homotopy type of a CW-complex,” Transactions of the American Mathematical Society, vol. 90, no. 2, pp. 272–280, 1959. View at Google Scholar · View at MathSciNet
  4. R. Cauty, “Une caractérisation des rétractes absolus de voisinage,” Fundamenta Mathematicae, vol. 144, no. 1, pp. 11–22, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. F. Arens, “A topology for spaces of transformations,” Annals of Mathematics, vol. 47, no. 3, pp. 480–495, 1946. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Willard, General Topology, Addison-Wesley, Reading, Mass, USA, 1970. View at MathSciNet
  7. J. Smrekar and A. Yamashita, “Function spaces of CW homotopy type are Hilbert manifolds,” Proceedings of the American Mathematical Society, vol. 137, no. 2, pp. 751–759, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Morita, “On generalizations of Borsuk's homotopy extension theorem,” Fundamenta Mathematicae, vol. 88, no. 1, pp. 1–6, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Smrekar, “Compact open topology and CW homotopy type,” Topology and Its Applications, vol. 130, no. 3, pp. 291–304, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Smrekar, “Homotopy type of mapping spaces and existence of geometric exponents,” Forum Mathematicum, vol. 22, no. 3, pp. 433–456, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S.-t. Hu, Theory of Retracts, Wayne State University Press, Detroit, Mich, USA, 1965. View at MathSciNet
  12. R. Cauty, “Sur les espaces d'applications dans les CW-complexes,” Archiv der Mathematik, vol. 27, no. 3, pp. 306–311, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. M. James, General Topology and Homotopy Theory, Springer, New York, NY, USA, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Dydak, “Covariant and contravariant points of view in topology with applications to function spaces,” Topology and Its Applications, vol. 94, no. 1–3, pp. 87–125, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Stramaccia, “P-embeddings, AR and ANR spaces,” Homology, Homotopy and Applications, vol. 5, no. 1, pp. 213–218, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. H. Schaefer, Topological Vector Spaces, vol. 3 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1971. View at MathSciNet
  17. R. A. Alò and L. Sennott, “Collectionwise normality and the extension of functions on product spaces,” Fundamenta Mathematicae, vol. 76, no. 3, pp. 231–243, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Yamashita, Private Communication.
  19. T. Przymusiński, “Collectionwise normality and extensions of continuous functions,” Fundamenta Mathematicae, vol. 98, no. 1, pp. 75–81, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet